Hi. My doctor prescribed me orlistat today but I have not started taking it yet. I am a little worried about the side effects... But what I am really worried about is that I dont want to lose weight and become really happy with myself and then put it all back on when I come off the pill. I'v been on a low fat diet and good exercise for 2 weeks and I have lost 8lb (By myself without using orlistat). Does this mean that I could loose even more by taking orlistat and keeping my diet and exercise routine?
7 Jun 2011
This is MY OPINION, maybe you shouldn't take the drug it sounds like your doing just fine without it. Taking a drug changes the composition of your body's workings, then when you come off it has to change again, and it is possible to gain the weight back because it has become dependant on the drug and doesn't know how to lose the weight without it. I'm not a DR, this is just MY OPINION.
- Orlistat Information for Consumers
- Orlistat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orlistat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take about 1/2 to 3/4 of the 37.5 mg Adipex (Phentermine)pill daily for appetite suppressant as prescribed by my doctor, but want to add in the ...
1 answer • 9 Sep 2010
I have read in the label side effects like menstrual irregularity with orlistat But can orlistat cause vaginal bleeding in menopausal phase i.e i am ...
0 answers • 27 Nov 2011
Whilst taking orlistat to loose weight, it is affecting the level of pain relief from my medication and I also take vitamin at end of day as ...
2 answers • 16 Jul 2012
Are there negative side effects to a 115lb woman taking daily doses of 60mg of Orlistat?
2 answers • 25 Feb 2014
i was diagnosed and told i have a large heart (cardiomegaly) please does orlistat have any side effect in patient with such history
0 answers • 21 Oct 2014